# SDR SWAA000747

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- Aircraft time: 66,362 hours, 73,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
